Alert archive / Montana / High Wind Warnings in 2008
High Wind Warning 18, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 11, 2008, 2:23 PM MST. It took effect at Nov 12, 2008, 11:00 AM MST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2008, 2:23 PM MST (21:23 UTC)
- In effect from
- Nov 12, 2008, 11:00 AM MST
- Expired
- Nov 13, 2008, 9:59 AM MST
- In force
- 23 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 112123 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 223 PM MST TUE NOV 11 2008 MTZ009>014-044>051-054-120700- /O.UPG.KTFX.HW.A.0013.081112T1800Z-081113T0600Z/ /O.NEW.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER... CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 223 PM MST TUE NOV 11 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS LATE WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. SUSTAINED WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 65 MPH ARE POSSIBLE. ISOLATED GUSTS NEAR 80 MPH ARE POSSIBLE AT RIDGE TOPS. WINDS WILL DECREASE THURSDAY AFTERNOON AS THE SYSTEM EXITS THE AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
8 follow-up statements
000 WWUS75 KTFX 120446 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 946 PM MST TUE NOV 11 2008 MTZ009>014-044>051-054-121200- /O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER... CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 946 PM MST TUE NOV 11 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM MST THURSDAY FOR ALL OF NORTH CENTRAL AND CENTRAL MONTANA. A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO NORTH CENTRAL AND CENTRAL MONTANA BEGINNING WEDNESDAY MORNING AND CONTINUING THROUGH THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH ARE EXPECTED. WINDS WILL BE ESPECIALLY STRONG ALONG THE ROCKY MOUNTAIN FRONT. WINDS THERE WILL GENERALLY BE 40 TO 55 MPH WITH GUSTS TO 75 MPH. ISOLATED GUSTS NEAR 85 MPH ARE POSSIBLE AT RIDGE TOPS AND THROUGH FAVORED CANYONS AND MOUNTAIN PASSES. WINDS WILL DECREASE THURSDAY AFTERNOON AS THE SYSTEM EXITS THE AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 121150 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 450 AM MST WED NOV 12 2008 MTZ009-010-014-044-046-048-049-121800- /O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HELENA... LINCOLN...SHELBY...CONRAD...CHOTEAU...FAIRFIELD 450 AM MST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THURSDAY. A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO NORTH CENTRAL MONTANA BEGINNING LATE THIS MORNING AND CONTINUING THROUGH THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 75 MPH ARE EXPECTED. WINDS WILL BE ESPECIALLY STRONG NEAR THE ROCKY MOUNTAIN FRONT...WHERE ISOLATED GUSTS NEAR 90 MPH ARE LIKELY THROUGH FAVORED CANYONS AND MOUNTAIN PASSES. WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING AS THIS STORM SYSTEM EXITS THE AREA. VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST. NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS THURSDAY. MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER OUTAGES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ011>013-045-047-050-051-054-121800- /O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/ HILL-CASCADE-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... CHESTER...CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS 450 AM MST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THURSDAY. A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO NORTH CENTRAL AND CENTRAL MONTANA BEGINNING LATER THIS MORNING AND THEN CONTINUING THROUGH THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH ARE EXPECTED. WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING AS THIS STORM SYSTEM EXITS THE AREA. VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST. NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS THURSDAY. MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER OUTAGES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 121708 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1008 AM MST WED NOV 12 2008 MTZ009-010-014-044-046-048-049-130600- /O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HELENA... LINCOLN...SHELBY...CONRAD...CHOTEAU...FAIRFIELD 1008 AM MST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO NORTH CENTRAL MONTANA BEGINNING LATE THIS MORNING AND CONTINUING THROUGH THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 75 MPH ARE EXPECTED. WINDS WILL BE ESPECIALLY STRONG NEAR THE ROCKY MOUNTAIN FRONT...WHERE ISOLATED GUSTS NEAR 90 MPH ARE LIKELY THROUGH FAVORED CANYONS AND MOUNTAIN PASSES. WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING AS THIS STORM SYSTEM EXITS THE AREA. VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST. NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS ON THURSDAY. MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER OUTAGES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ011>013-045-047-050-051-054-130600- /O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/ HILL-CASCADE-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... CHESTER...CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS 1008 AM MST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO NORTH CENTRAL AND CENTRAL MONTANA BEGINNING LATER THIS MORNING AND THEN CONTINUING THROUGH THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH ARE EXPECTED. WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING AS THIS STORM SYSTEM EXITS THE AREA. VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST. NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS THURSDAY. MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER OUTAGES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 130438 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 938 PM MST WED NOV 12 2008 MTZ009-010-014-044-046-048-049-131300- /O.CON.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HELENA... LINCOLN...SHELBY...CONRAD...CHOTEAU...FAIRFIELD 938 PM MST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. A PACIFIC WEATHER SYSTEM WILL CONTINUE TO BRING STRONG WESTERLY WINDS TO NORTH CENTRAL MONTANA THROUGH THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 75 MPH ARE EXPECTED. WINDS WILL BE ESPECIALLY STRONG NEAR THE ROCKY MOUNTAIN FRONT...WHERE ISOLATED GUSTS NEAR 90 MPH ARE LIKELY THROUGH FAVORED CANYONS AND MOUNTAIN PASSES. WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING AS THIS STORM SYSTEM EXITS THE AREA. VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST. NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS ON THURSDAY. MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER OUTAGES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ011>013-045-047-050-051-054-131300- /O.CON.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/ HILL-CASCADE-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... CHESTER...CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS 938 PM MST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. A PACIFIC WEATHER SYSTEM WILL CONTINUE TO BRING STRONG WESTERLY WINDS TO NORTH CENTRAL AND CENTRAL MONTANA THROUGH THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH ARE EXPECTED. WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING AS THIS STORM SYSTEM EXITS THE AREA. VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST. NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS THURSDAY. MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER OUTAGES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 131118 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 418 AM MST THU NOV 13 2008 MTZ009>014-044>051-054-131900- /O.CON.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER... CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 418 AM MST THU NOV 13 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WINDS WILL REDEVELOP OVER THE REGION LATER THIS MORNING...AND THEN CONTINUE INTO THE MID AFTERNOON HOURS. EXPECT WIDESPREAD SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH. ISOLATED GUSTS NEAR 70 MPH ARE LIKELY IN FAVORED WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS. VISIBILITIES COULD BE REDUCED TO NEAR WHITE-OUT CONDITIONS AT TIMES LATER TODAY...AS NUMEROUS SNOW SHOWERS DEVELOP OVER THE REGION. MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY CHANGING VISIBILITY CONDITIONS THROUGH THIS AFTERNOON. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 131604 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 904 AM MST THU NOV 13 2008 MTZ009>014-044>051-054-131715- /O.CAN.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER... CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 904 AM MST THU NOV 13 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS SHOULD REMAIN BELOW WARNING CRITERIA TODAY. AREAS ACROSS NORTH CENTRAL AND CENTRAL MONTANA WILL CONTINUE TO HAVE BREEZY TO GUSTY WINDS TODAY...WITH OCCASIONAL GUSTS AROUND 40 MPH. $$
000 WWUS75 KTFX 131613 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 910 AM MST THU NOV 13 2008 MTZ009>014-044>051-054-131900- /O.CAN.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER... CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 910 AM MST THU NOV 13 2008 ...HIGH WIND WARNING HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING FOR NORTH CENTRAL AND CENTRAL MONTANA. WINDS ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA TODAY. HOWEVER AREAS OF NORTH CENTRAL AND CENTRAL MONTANA WILL HAVE BREEZY TO GUSTY WINDS TODAY...WITH OCCASIONAL GUSTS AROUND 40 MPH. $$
000 WWUS75 KTFX 131659 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1000 AM MST THU NOV 13 2008 MTZ009>014-044>051-054-131900- /O.CAN.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER... CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 1000 AM MST THU NOV 13 2008 ...HIGH WIND WARNING HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING FOR NORTH CENTRAL AND CENTRAL MONTANA. WINDS ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA TODAY. AREAS OF NORTH CENTRAL AND CENTRAL MONTANA WILL HAVE BREEZY TO GUSTY WINDS TODAY...WITH OCCASIONAL GUSTS AROUND 40 MPH. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 11, 10:35 AM MST, 3 hours 48 minutes earlier.
Area forecast discussion, Nov 11, 10:35 AM MST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1035 AM MST TUE NOV 11 2008 ...UPDATE TO AVIATION... .UPDATE...NO GRID CHANGES THIS MORNING...EARLIER DISCUSSIONS AND CURRENT PRODUCTS ARE ON TRACK. WILL BE UPGRADING THE CURRENT HIGH WIND WATCH FOR WED TO A WARNING LATER THIS AFTN...START TIME WILL REMAIN THE SAME: WED/11 AM (18Z). WARANAUSKAS .DISCUSSION... A RATHER ACTIVE WEATHER PATTERN WILL RESIDE OVER THE REGION OVER THE NEXT FEW DAYS...WITH THE MAIN WEATHER CONCERN BEING THE INCREASING CHANCES FOR STRONG WINDS. FOR TODAY AND TONIGHT...A BRISK WESTERLY FLOW ALOFT WILL DEVELOP OVER THE REGION THIS MORNING...AS CLOUDS CONTINUE TO INCREASE OVER THE AREA THROUGHOUT THE DAY. A WEAK UPPER LEVEL DISTURBANCE WILL ALSO MOVE THROUGH THE REGION DURING THE AFTERNOON HOURS. THUS EXPECT INCREASING CHANCES FOR PRECIP OVER THE ROCKY MOUNTAIN FRONT...AND ACROSS SOUTHWEST MONTANA THIS AFTERNOON. THE CHANCES FOR PRECIP WILL INCREASE THIS EVENING OVER THE PLAINS OF NORTH CENTRAL MONTANA...BUT ANY PRECIP ACTIVITY SHOULD REMAIN LIGHT AND ISOLATED. AFTERNOON TEMPERATURES WILL CONTINUE TO AVERAGE 4 TO 8 DEGREES ABOVE NORMAL ACROSS MUCH OF THE AREA. FOR WEDNESDAY AND WEDNESDAY NIGHT...EXPECT WINDS TO INCREASE IN STRENGTH OVER THE REGION THROUGHOUT THE DAY. WIND SPEEDS COULD EXCEED WARNING CRITERIA OVER MUCH OF NORTH CENTRAL/CENTRAL MONTANA...THUS THE HIGH WIND WATCH HAS BEEN EXPANDED. BOTH THE NAM/GFS INDICATE MID LEVEL WINDS OVER 80 MPH...THUS A FEW DAMAGING WIND GUSTS IN EXCESS OF 70 MPH ARE POSSIBLE AT RIDGE TOPS AND OVER THE NORTHERN PLAINS. TEMPERATURES WILL BE WELL ABOVE NORMAL WITH THE WARM DOWNSLOPE WINDS. PRECIP CHANCES WILL LIMITED BECAUSE OF THE DOWNSLOPE...WITH THE BEST CHANCE FOR PRECIP OVER THE ROCKY MOUNTAIN FRONT. FOR THURSDAY...A WEAK CANADIAN COOL FRONT WILL START TO MOVE SOUTHWARD THROUGH THE REGION. EXPECT TEMPERATURES TO COOL OFF QUITE A BIT...WITH NEAR NORMAL TEMPERATURES EXPECTED. THE AIRMASS WILL BE COLD ENOUGH THAT SNOW COULD MIX WITH THE PRECIP AT TIMES AT LOWER ELEVATIONS...ESPECIALLY BY THE LATE AFTERNOON HOURS. BRUSDA THURSDAY NIGHT THROUGH SUNDAY NIGHT...MODELS ARE IN PRETTY GOOD AGREEMENT DURING THE PERIOD SO CONFIDENCE IN THE FORECAST IS A LITTLE BETTER THAN AVERAGE. EXPECT SOME LINGERING MOISTURE IN A NORTHWEST FLOW ALOFT THURSDAY NIGHT MAINLY OVER NORTHCENTRAL MONTANA. HAVE INCREASED POPS IN THAT AREA AND LOWERED THEM ELSEWHERE. FRIDAY THROUGH SATURDAY EXPECT CONTINUED NORTHWEST FLOW ALOFT BUT MODELS DO NOT HAVE MUCH MOISTURE SO HAVE PRETTY MUCH DROPPED THE MENTION OF PRECIPITATION. MODELS ARE IN AGREEMENT IN WARMING TEMPERATURES FROM FRIDAY TO SATURDAY WITH TEMPERATURES ON SATURDAY ABOVE NORMAL. HAVE INCREASED HIGH TEMPERATURES ON SATURDAY ON THE ORDER OF 5 TO 10 DEGREES FROM THOSE IN THE PREVIOUS FORECAST. IT LOOKS AS IF A CANADIAN COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY NIGHT INTO SUNDAY WITH AN INCREASE IN MOISTURE. PREVIOUS GFS RUN WAS ON BOARD WITH THIS IDEA BUT THE VERY LATEST RUN HAS BACKED OFF ON COOLING AND MOISTURE. FOR NOW HAVE DISCOUNTED THE LATEST GFS RUN. BLANK MONDAY AND TUESDAY...MODELS INDICATED A RIDGE OF HIGH PRESSURE OVER THE PACIFIC NORTHWEST. DISCREPANCIES BETWEEN MODELS IN TEMPERATURES AND A DISTURBANCE FLOWING THROUGH THE NORTHWEST FLOW ALOFT HAVE MADE THIS PERIOD UNCERTAIN. FEEL CONFIDENT IN NEAR NORMAL TEMPERATURES DUE TO THE NORTHWEST FLOW ALOFT FOR THE PERIOD. PRECIPITATION IS IN QUESTION DUE TO MODEL DIFFERENCES. SAUCIER && .AVIATION... UPDATED 1735Z. VRF CONDITIONS WILL PREVAIL AT ALL SITES FOR THE MAJORITY OF THE NEXT 24 HOURS. CIGS COULD TEMPORARILY LOWER AT SOME SITES TO NEAR 5000 FT WITH SOME ASSOCIATED SHOWERS. PRECIPITATION TYPE WILL DEPEND GREATLY ON ELEVATION THIS AFTERNOON AND EVENING WITH THE HIGHER ELEVATIONS BECOMING MORE SNOW DOMINATED. SOME MOUNTAIN OBSCURATION WILL OCCUR WITH THE LOCALIZED SHOWER ACTIVITY. SUK && .PRELIMINARY POINT TEMPS/POPS... GTF 51 37 59 37 / 10 20 20 20 CTB 49 34 54 32 / 10 20 20 20 HLN 53 35 54 38 / 10 30 40 40 BZN 52 34 53 35 / 10 30 50 50 WEY 38 28 41 27 / 30 50 50 60 DLN 45 33 50 37 / 20 30 50 50 HVR 48 29 58 32 / 10 20 20 20 LWT 49 33 54 34 / 10 20 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR MTZ009>014-044>051-054. && SHORT TERM...SUK LONG TERM...BLANK AVIATION...WARANAUSKAS WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 11, 4:35 AM MST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 435 AM MST TUE NOV 11 2008 MTZ009>014-044>051-054-121200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- 435 AM MST TUE NOV 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS ARE POSSIBLE OVER MUCH OF NORTH CENTRAL AND CENTRAL MONTANA WEDNESDAY AFTERNOON AND EVENING. SUSTAINED WINDS OF 30 TO 50 MPH...WITH GUSTS OVER 70 MPH ARE POSSIBLE. THUS A HIGH WIND WATCH IS IN EFFECT FOR ALL OF NORTH CENTRAL AND CENTRAL MONTANA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052-053-055-121200- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN- 435 AM MST TUE NOV 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 9:35 PM MST | High Wind Watch | TFX | 17 hr |
Nearby
High Wind Warnings in Montana, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.